# SDR AALA202408225980

- Difficulty date: August 9, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N441UW
- Make and model: Airbus A321-253NX
- Aircraft serial: 10684
- Aircraft time: 10,765 hours, 2,885 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Relay
- Part number: 03166057A
- Condition: Defective
- Location: Zone 100
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO MIA DUE THE FLIGHT CREW REPORTING THAT DURING CLIMB A ENGINE 2 REVERSER MINOR FAULT AND A ENGINE REVERSER FAULT. THE AIRCRAFT LANDED SAFELY AT MIA WITHOUT FURTHER INCIDENT. FOR THE ENGINE 2 REVERSER MINOR FAULT MAINTENANCE ACCOMPLISHED TSM 78-37-00-810-843-A AND THE THRUST REVERSER CYCLING TEST WITH NO FAULTS NOTED. (AALA202408135603) ** ORIGINAL REPORT WAS AALA202408135534 ** MAINTENANCE REPLACED THE ELECTRICAL TERTIARY LOCK SYSTEM PER AMM 78-37-51. ALSO REPLACED RELAYS 2EG1 (AALA202408220571), 3EG1 (AALA202408221310), AND 4EG1 (AALA202408225980) PER AMM 78-37-00. A SATSFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 78-37-51 WITH NO FAULTS NOTED.
